Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What could be the cause of body rigidness and slow movements in an epileptic ?

my father is taking encorate chrono 300 n frisium 5 since last 4 years on the advice of nurophysician. due to the effect of epilepsy now they have problem of rigid body n very slow motion . as per the last prescription doctor ve opinioned for parkinson .i m worried bout my father. pl help me out what exactly problem they ve?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
I hope your fathers Seizures are well controlled on Encorate chrono(Sodium Valproate) and Frisium.(Clobazam)
However he seems to have developed Parkinsonism and your doctor will be able to decide whether it is idiopathic parkinsons disease or one of the conditions which can produce similar symptoms. You can discuss the following possibilities with the Neurophysician who can explain the condition better for you.

The possibilites include Normal pressure hydrocephalus, Progressive supranuclear palsy, corticobasal degeneration, multiple system atrophy, Drug induced parkinsonism and Vascular Parkinsonism.If your fathers condition is Idiopathic parkinsons disease his difficulties can be treated symptomatically but it might not be possible to reverse the natural course of the disease.
The Neurophysician will definitely be able to clear your doubts in this regard. Hope this helps you to an extent.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor